Alert archive / California / Winter Storm Warnings in 2009

Winter Storm Warning 3, NWS San Diego, CA

December 6, 2009Riverside County, San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Dec 6, 2009, 12:27 PM PST for Riverside County, San Bernardino County, California. It took effect at Dec 7, 2009, 6:00 AM PST. It was in force for 21 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 6, 2009, 12:27 PM PST (20:27 UTC)
In effect from
Dec 7, 2009, 6:00 AM PST
Expired
Dec 8, 2009, 3:00 AM PST
In force
21 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 7, 3:50 PM PSTSNOW 15 Nne Yucca Valley, CAA SPOTTER ESTIMATED 1 INCH OF SNOW ON THE GROUND AT 3714 FEET NEAR YUCCA VALLEY.
Dec 7, 4:21 PM PSTSNOW 0.5Sse Landers (Ar190), CAA SPOTTER REPORTED A HALF INCH OF SNOW HAD FALLEN IN YUCCA VALLEY AROUND 3200 FEET IN ELEVATION. VISIBILITY WAS AS LOW AS A MILE AND A HALF.
Dec 7, 4:49 PM PSTSNOW 02 S Joshua Tree, CAA TRACE OF SNOW WAS REPORTED IN JOSHUA TREE AT 3399 FEET.
Dec 7, 5:00 PM PSTSNOW 0.12 Ne Morongo Valley, CATHE MORONGO VALLEY CO-OP OBSERVER MEASURED 0.1 INCH OF SNOW AT AN ELEVATION OF 4350 FEET.
Dec 7, 5:00 PM PSTSNOW 0.8Landers (Ar190), CATHE YUCCA MESA CO-OP OBSERVER MEASURED 0.8 INCH OF SNOW AT AN ELEVATION OF 3447 FEET.
Dec 7, 6:22 PM PSTSNOW 04 Ese Big Pines, CAAT WRIGHTWOOD ELEVATION 6500 FEET SNOWED 8INCHES LAST 12 HOURS WITH WHITEOUT CONDITIONS AT TIMES. 2 MILES NORTH OF WRIGHTWOOD-- MOUNTAIN HIGH ELV 7000FT REPORTED 10 TO 14 INCHES
Dec 7, 8:00 PM PSTSNOW 0Mitchell Caverns, CAA TRACE OF SNOW FELL AT MITCHELL CAVERNS AT 4350 FEET IN ELEVATION. THE EVENT TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2009-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2009-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KSGX 062027
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1227 PM PST SUN DEC 6 2009

CAZ055-056-071130-
/O.UPG.KSGX.WS.A.0002.091207T1400Z-091208T1100Z/
/O.NEW.KSGX.WS.W.0003.091207T1400Z-091208T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
1227 PM PST SUN DEC 6 2009

...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 3 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING FOR THE SAN BERNARDINO COUNTY AND RIVERSIDE COUNTY
MOUNTAINS...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 3 AM PST
TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

A STRONG WINTER STORM ACCOMPANIED BY A COLD FRONT WILL GENERATE
SNOWFALL AMOUNTS BETWEEN 1 AND 2 FEET ABOVE 6000 FEET MONDAY AND
MONDAY NIGHT IN SAN BERNARDINO COUNTY...WHILE 6 TO 12 INCHES ARE
POSSIBLE BETWEEN 5000 AND 6000 FEET. ACCUMULATIONS OF AROUND A FOOT
ARE POSSIBLE IN THE RIVERSIDE COUNTY MOUNTAINS ABOVE 6000 FEET.
STRONG SOUTHWEST WINDS...WITH GUSTS OF 60 MPH POSSIBLE...WILL
CAUSE BLOWING AND DRIFTING OF SNOW AND COULD RESULT IN BLIZZARD
LIKE CONDITIONS. TRAVEL WILL BE VERY DIFFICULT ALONG PARTS OF
HIGHWAYS 18 AND 38 IN SAN BERNARDINO COUNTY AND 243 IN RIVERSIDE
COUNTY.

THE SNOW LEVEL WILL VARY CONSIDERABLY MONDAY AND MONDAY
NIGHT...AND RISE FROM 4500 FEET EARLY MONDAY TO OVER 6000 FEET
MONDAY AFTERNOON...THEN FALL TO 3000 FEET BY MIDNIGHT MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$

MAXWELL
4 follow-up statements
000 
WWUS46 KSGX 071134
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
334 AM PST MON DEC 7 2009

CAZ055-056-071945-
/O.CON.KSGX.WS.W.0003.091207T1400Z-091208T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
334 AM PST MON DEC 7 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

A STRONG WINTER STORM ACCOMPANIED BY A COLD FRONT WILL GENERATE
SNOWFALL AMOUNTS BETWEEN 1 AND 2 FEET ABOVE 6000 FEET TODAY AND
TONIGHT IN SAN BERNARDINO COUNTY...WHILE 6 TO 12 INCHES ARE
POSSIBLE BETWEEN 5000 AND 6000 FEET. ACCUMULATIONS OF AROUND A
FOOT ARE POSSIBLE IN THE RIVERSIDE COUNTY MOUNTAINS ABOVE 6000
FEET. STRONG SOUTHWEST WINDS...WITH GUSTS OF 60 MPH POSSIBLE...
WILL CAUSE BLOWING AND DRIFTING OF SNOW AND COULD RESULT IN
BLIZZARD LIKE CONDITIONS. TRAVEL WILL BE VERY DIFFICULT ALONG
PARTS OF HIGHWAYS 18 AND 38 IN SAN BERNARDINO COUNTY AND 243 IN
RIVERSIDE COUNTY.

THE SNOW LEVEL WILL VARY CONSIDERABLY TODAY AND TONIGHT... AND RISE
FROM 4500 FEET EARLY TODAY TO OVER 6000 FEET THIS AFTERNOON...
THEN FALL TO 3000 FEET BY MIDNIGHT MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$
000 
WWUS46 KSGX 071926
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1126 AM PST MON DEC 7 2009

CAZ055-056-080400-
/O.CON.KSGX.WS.W.0003.000000T0000Z-091208T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
1126 AM PST MON DEC 7 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

A STRONG WINTER STORM ACCOMPANIED BY A COLD FRONT WILL GENERATE
SNOWFALL AMOUNTS BETWEEN 1 AND 2 FEET ABOVE 6000 FEET TODAY AND
TONIGHT IN SAN BERNARDINO COUNTY...WHILE 6 TO 12 INCHES ARE
POSSIBLE BETWEEN 5000 AND 6000 FEET. ACCUMULATIONS OF AROUND A
FOOT ARE POSSIBLE IN THE RIVERSIDE COUNTY MOUNTAINS ABOVE
6000 FEET. STRONG SOUTHWEST WINDS...WITH GUSTS OF 60 MPH
POSSIBLE... WILL CAUSE BLOWING AND DRIFTING OF SNOW AND COULD
RESULT IN BLIZZARD LIKE CONDITIONS. TRAVEL WILL BE VERY DIFFICULT
ALONG PARTS OF HIGHWAYS 18 AND 38 IN SAN BERNARDINO COUNTY AND
243 IN RIVERSIDE COUNTY.

THE SNOW LEVEL WILL VARY CONSIDERABLY TODAY AND TONIGHT... RISING
TO AROUND 6000 FEET THIS AFTERNOON... THEN FALLING TO BELOW 3000
FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$

SCV
000 
WWUS46 KSGX 080424
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
824 PM PST MON DEC 7 2009

CAZ055-056-081100-
/O.CON.KSGX.WS.W.0003.000000T0000Z-091208T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
824 PM PST MON DEC 7 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

MOST OF THE HEAVY SNOW HAS ENDED...BUT STRONG GUSTY WINDS...WITH
LOCAL GUSTS OF 60 MPH OVER HIGHER TERRAIN...WILL CONTINUE
OVERNIGHT AND PRODUCE BLOWING SNOW AND NEAR BLIZZARD LIKE
CONDITIONS. SNOW SHOWERS WILL ALSO CONTINUE AND PRODUCE
ADDITIONAL AMOUNTS OF 1 TO 3 INCHES...AND STORM TOTAL SNOWFALL
AMOUNTS WILL BE 1 TO 2 FEET...ESPECIALLY ON SOUTH AND WEST SLOPES.
VISIBILITIES DUE TO BLOWING SNOW AND PATCHY DENSE FOG WILL BE NEAR
ZERO AT TIMES. THE SNOW LEVEL WILL FALL TO 3000 FEET OR LESS BY
MIDNIGHT. TRAVEL WILL BE VERY DIFFICULT ALONG PARTS OF HIGHWAYS 18
AND 38 IN SAN BERNARDINO COUNTY AND 243 IN RIVERSIDE COUNTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THAT SIGNIFICANT SNOW ACCUMULATIONS
WILL IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

MAXWELL
000 
WWUS46 KSGX 081102
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
302 AM PST TUE DEC 8 2009


CAZ055-056-081215-
/O.EXP.KSGX.WS.W.0003.000000T0000Z-091208T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
302 AM PST TUE DEC 8 2009

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 6, 8:30 AM PST, 3 hours 57 minutes earlier.

Area forecast discussion, Dec 6, 8:30 AM PST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
830 AM PST SUN DEC 6 2009

.SYNOPSIS...
A STRONG WINTER STORM FROM THE NORTH WILL MOVE THROUGH THE AREA
MONDAY AND MONDAY NIGHT. RAIN...HEAVY AT TIMES...WILL OCCUR. HEAVY
SNOW WILL OCCUR IN THE MOUNTAINS ABOVE 6000 FEET...WITH PERIODS OF
RAIN OR SNOW AT LOWER ELEVATIONS. WINDS WILL BE VERY STRONG WITH
THIS STORM...ESPECIALLY WITH THE PASSAGE OF THE COLD FRONT LATE
MONDAY. THE STORM WILL EXIT TUESDAY...BUT MORE PRECIPITATION WILL BE
POSSIBLE DUE TO A PACIFIC STORM THURSDAY AND FRIDAY.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

MAJOR WINTER STORM WILL ARRIVE MONDAY...AND NOT ONLY WILL RAIN AND
SNOW AMOUNTS BE IMPRESSIVE...BUT WINDS WILL AS WELL. WE WILL ISSUE A
HIGH WIND WATCH LATER THIS MORNING FOR MONDAY AFTERNOON/EVENING FOR
ALL ZONES EXCEPT SAN BERNARDINO/RIVERSIDE COUNTY MTNS WHICH ALREADY
HAVE THE WIND ASPECT COVERED IN THE WINTER STORM WATCH. THE
STORM...WHICH HAS WESTERN CANADA ORIGINS...WILL HAVE THE PERFECT
COMBINATION OF FACTORS FOR STRONG...AND LIKELY DAMAGING...WINDS. THE
STORM STRUCTURE WILL HAVE THE CLASSIC WARM/COLD FRONT PATTERNS WITH
STRONG SOUTH WINDS AND WARM AIR ADVECTION AHEAD OF THE COLD
FRONT...AND OF COURSE THE STRONG WARM FRONTAL UPLIFTING FOR
STRATIFORM RAINS MOST OF MONDAY. TO PUT IT NOT SO SUCCINCTLY...WHEN
THE COLD FRONT MOVES IN...THE STRONG LOW-LEVEL DYNAMICS DRIVEN BY A
SUB 1000-MB LOW OVER SO-CAL AND ASSOCIATED VIGOROUS HELICITY OF 400
IN THE 0-1 KM LAYER AT THE COAST...EVEN WITHOUT TERRAIN
EFFECTS...PLUS INSTABILITY WITH 500 MB TEMPS AVERAGING -20 DEG
C...WILL PRODUCE CONVECTION WHICH COULD BRING THE WINDS THAT THE NAM
CONSISTENTLY HAS BEEN SHOWING...50 KNOTS AT 950 MB OVER SAN DIEGO
COUNTY...TO THE SURFACE. AND SPEAKING OF CONVECTION...AN ISOLATED
TSTORM WILL ALSO BE POSSIBLE MONDAY AFTERNOON/EVENING...SO I WILL
ADD THAT TO THE FORECAST. EVEN WITHOUT CONVECTION...WIDESPREAD
STRONG WINDS WILL OCCUR...WITH MOUNTAIN WAVES BRINGING STRONG GUSTS
TO THE SURFACE. RAINFALL AMOUNTS LOOK TO BE SUBSTANTIAL...BOTH DUE
TO STRATIFORM PRECIP PROCESSES AND THE FRONTAL CONVECTIVE
PROCESSES...WE WILL PROBABLY AVERAGE CLOSE TO 2 INCHES W OF THE
MTNS...WITH ISOLATED AMOUNTS OF 4 OR EVEN MORE. LATER SHIFTS MIGHT
CONSIDER A FLASH FLOOD WATCH MON/MON NIGHT FOR AT LEAST PART OF THE
AREA.

SNOWFALL IN THE MTNS WILL BE DEPENDENT ON THE SNOW LEVEL...WHICH
SHOULD START OUT AT 4500-5000 FEET MONDAY MORNING...THEN RISE TO
SOMEWHERE BETWEEN 6000-7000 FEET IN THE AFTERNOON BEFORE CRASHING TO
2000-3000 FEET MONDAY NIGHT AS THE MOISTURE SHIFTS EAST OUT OF THE
AREA. WHERE THE PRECIP REMAINS MOSTLY SNOW...MAINLY SAN BERNARDINO
MTNS ABOVE 6000-6500 FEET...TWO FEET LOOKS LIKE A GOOD BET...PERHAPS
EVEN MORE. WHATEVER SNOW FALLS IN THE SAN DIEGO COUNTY MTNS WILL
QUICKLY BE COMPACTED BY THE CHANGEOVER TO RAIN...WHICH WILL HAPPEN
EARLY DUE TO MORE WARM ADVECTION THERE..SO AMOUNTS SHOULD NOT BE ALL
THAT GREAT THERE. RIVERSIDE COUNTY LOOKS TO BE SOMEWHERE IN BETWEEN.

TUESDAY MOSTLY LOOKS DRY...EXCEPT FOR SOME RESIDUAL MOISTURE CAUSING
MAINLY HIGHER-ELEVATION PRECIP IN THE MORNING. A BIT OF RIDGING WILL
OCCUR WED BEFORE THE VERY ACTIVE ZONAL JET OVER THE PACIFIC BRINGS
THE NEXT SYSTEM INTO THE AREA AROUND THU. THE GFS HAS
WEAKENED...MAINLY WITH THE 06Z RUN...BUT NOT THE 12Z RUN SO
MUCH...BUT THE ECM AND EVEN THE NAM HAVE DECENT PRECIP AS IT
APPROACHES. LOOKS MORE LIKE A WIDESPREAD WARM-FRONTAL PROCESS
STRATIFORM RAIN AND WITH LESS WIND AND FAIRLY HIGH-ELEVATION
RAIN-SNOW LINES.

&&

.AVIATION...
061430Z...MARINE LAYER DEEPENED TO NEAR 7000 FEET OVERNIGHT. LITTLE
CHANGE IS EXPECTED THROUGH MONDAY. LAYERS OF BROKEN STRATOCU WITH
BASES RANGING BETWEEN 3500 AND 6000 FEET WILL CONTINUE THROUGH
TONIGHT AND MONDAY. LOWER SLOPES OF THE MOUNTAINS WILL BE MOSTLY
OBSCURED IN CLOUDS AND PRECIPITATION...ESPECIALLY TONIGHT AND
MONDAY. A COLD FRONT IS EXPECTED TO PASS THROUGH THE AREA LATE
MONDAY AFTERNOON AND EVENING WITH HEAVY RAIN AND GUSTY SOUTHWEST
WINDS.

&&

.MARINE...
A STRONG COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT AND MONDAY.
IT WILL BE VERY WINDY MONDAY AND SEAS WILL BE HAZARDOUS. SMALL CRAFT
ADVISORY FOR INNER AND OUTER WATERS OFF SAN DIEGO COUNTY FROM MID
MONDAY MORNING THROUGH MID TUESDAY MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX.
EXTENDED HYDROLOGIC FORECAST...SEE LAXESFSGX.
WINTER STORM WATCH...SEE LAXWSWSGX.
SMALL CRAFT ADVISORY...SEE LAXMWWSGX.

&&

PUBLIC...MAXWELL
AVIATION...HORTON
Hazardous weather outlook, Dec 6, 4:13 AM PST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
413 AM PST SUN DEC 6 2009

CAZ042-043-048-050-055>058-060>062-PZZ750-775-071215-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
413 AM PST SUN DEC 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA AND PZ.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA MONDAY
INTO TUESDAY...BRINGING...

* RAIN...HEAVY AT TIMES...WITH LOCAL URBAN AND SMALL STREAM
  FLOODING POSSIBLE WEST OF THE MOUNTAINS...

* A LOT OF MOUNTAIN SNOW ABOVE 4000 FEET...WITH A WINTER STORM WATCH
  IN EFFECT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS
  FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT...

* STRONG SOUTH TO WEST WINDS...PARTICULARLY IN THE MOUNTAINS AND
  DESERTS WHERE 60 MPH GUSTS ARE POSSIBLE...

* SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND STEEP SEAS IN THE
  INNER AND OUTER WATERS FROM MID MORNING MONDAY THROUGH MID
  MORNING TUESDAY...

* ABOVE NORMAL SURF AT THE BEACHES LATE MONDAY THROUGH TUESDAY
  WITH SOME SETS WELL OVER 6 FEET.

A WARMER...WEAKER STORM WILL BRING LIGHTER AMOUNTS OF RAIN ON
THURSDAY. MOSTLY CLOUDY NEXT WEEKEND WITH CHANCES OF PRECIPITATION
AS A SYSTEM MOVES BY MOSTLY TO THE NORTH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

MACKECHNIE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 2:22 AM PSTSmall Craft AdvisorySGX11 hr
Dec 6, 11:16 AM PSTHigh Wind WatchSGXOrange, Riverside, San Bernardino, San Diego16 hr
Dec 6, 1:05 PM PSTGale WatchSGX13 hr

Nearby

Winter Storm Warnings in California, 2009Every winter storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.